RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2002, Volume 8, Issue 2, Pages 495–501 (Mi fpm655)  

On the finite basis property of a variety of associative algebras

A. N. Krasilnikov

Moscow State Pedagogical University

Abstract: We prove the finite basis property for a certain variety of associative algebras over a field of a prime characteristic. Earlier N. I. Sandu conjectured that this variety is not finitely based.

Full text: PDF file (274 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 512.55
Received: 01.04.1999

Citation: A. N. Krasilnikov, “On the finite basis property of a variety of associative algebras”, Fundam. Prikl. Mat., 8:2 (2002), 495–501

Citation in format AMSBIB
\Bibitem{Kra02}
\by A.~N.~Krasilnikov
\paper On the finite basis property of a~variety of associative algebras
\jour Fundam. Prikl. Mat.
\yr 2002
\vol 8
\issue 2
\pages 495--501
\mathnet{http://mi.mathnet.ru/fpm655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1939255}
\zmath{https://zbmath.org/?q=an:1026.16007}


Linking options:
  • http://mi.mathnet.ru/eng/fpm655
  • http://mi.mathnet.ru/eng/fpm/v8/i2/p495

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:149
    Full text:57
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020